Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    12
  • views
    1551

Day 43, Before/after Blood Tests Are In, This Drug Definitely Affects Your Liver

Vinponic

378 views

Good news, solved the heartburn issue. I changed the time I swallow the drug from before bedtime with a snack to the later afternoon with a large meal. In other news my liver does not seem to like accutane very much.

I will post pictures of my face later today, wow that sentience makes me sound pompous.



2 Comments


Recommended Comments

On the contrary, you don't sound pompous at all. Liver damage? Scary. I hope you can continue your course. It would be really tragic if you had to lose your liver just to get clear skin. :(

Share this comment


Link to comment

Yeah, I feel like this drug is similar to making a deal with the devil. Yes, eventually it will take away my acne but what awaits me? I am thinking of mentioning it to my dermatologist, just in case.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×